A LINEARIZED ITERATIVE METHOD FOR SOLVING TWO-DIMENSIONAL NON-LINEAR BURGERS’ EQUATIONS

Purchase PDF

Published: 2017-07-11

Page: 1-8


VILDAN GÜLKAÇ *

Department of Mathematics, Faculty of Science and Arts, Kocaeli University, Kocaeli, Turkey

*Author to whom correspondence should be addressed.


Abstract

A linearized iterative method is prepared to find numerical solutions of the two-dimensional non-linear Burgers’ equations. Each of two-dimensional Burgers’ equations is divided into two one-dimensional equations. And, one-dimensional equations were linearized and could be solved so easily one-dimensional equations iteratively. Convergence analysis of one-dimensional equations could be made.

Keywords: Burgers’ equations, finite-difference, LOD method, reynolds number, iterative methods


How to Cite

GÜLKAÇ, V. (2017). A LINEARIZED ITERATIVE METHOD FOR SOLVING TWO-DIMENSIONAL NON-LINEAR BURGERS’ EQUATIONS. Asian Journal of Mathematics and Computer Research, 19(1), 1–8. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/800

Downloads

Download data is not yet available.